# SDR UPS06847942

- Difficulty date: August 8, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932732
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK AT STA 1741 L17R OUTER SKIN SURFACE.  REPAIRED CRACKED SKIN AT STA 1741 L17R IAW SAA EA NR 008-5320-01-A0401 UPS EO DC8-5330-25029-A, BAC SERV REQUEST NR 1-223199646-2, DACO DWG 5649327 REV P, AND FAA FORM 8100-9.
